Convexified Gauss curvature flow of sets: A stochastic approximation

Hitoshi Ishii*, Toshio Mikami

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)


    We construct a discrete stochastic approximation of a convexified Gauss curvature flow of boundaries of bounded open sets in an anisotropic external field. We also show that a weak solution to the PDE which describes the motion of a bounded open set is unique and is a viscosity solution of it.

    Original languageEnglish
    Pages (from-to)552-579
    Number of pages28
    JournalSIAM Journal on Mathematical Analysis
    Issue number2
    Publication statusPublished - 2005


    • Convexified Gauss curvature flow
    • Stochastic approximation
    • Viscosity solution
    • Weak solution

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics
    • Numerical Analysis


    Dive into the research topics of 'Convexified Gauss curvature flow of sets: A stochastic approximation'. Together they form a unique fingerprint.

    Cite this